# SDR HNAA2019120900380

- Difficulty date: December 4, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 35,916 hours, 31,868 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7620 · Engine Emergency Shutdown System
- Part: Engine
- Part number: AE3007A1
- Part serial: CAE312451
- Condition: Shutdown
- Location: Nr 1
- Part time: 34,320 hours, 31,067 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

#1 ENG SHUT DOWN ON ITS OWN PASSING THRU FLT LEVEL 330. FOLLOWED QRH ATTEMPTED RESTART FAILED. ENG OUT EICAS MSG DISPLAYED. FIX ENGINE IS REMOVED AND REPLACED.
